# SDR A6WA200740582

- Difficulty date: October 13, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1 INCH LONG. MAINTENANCE REMOVED RT INTERCOSTAL FS 621 TO 625.30 IAW CRJ 200 SRM 51-42-06.  INSTALLED NEW INTERCOSTAL P/N 601-35012-52 IAW CRJ 200 SRM 51-42-06. (M)
